# SDR SIMA20180720001

- Difficulty date: July 20, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 33,306 hours, 28,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT OUT LOWER SILL CORRODED. BLENDED MULTIPLE SPOTS OF CORROSION ON LOWER CARGO DOOR SILL IAW SRM 51-10-03, DETERMINED TO BE OUT OF SRM 53-31-15 LIMITS. REMOVED LOWER SILL IAW SRM 51-40-02. LOCATED, DRILLED AND ALODINED NEW LOWER SILL IAW SRM 51-20-03 AND CPM 51-21-04. INSTALLED NEW LOWER SILL IAW SRM 51-40-02. APPLIED SURFACE PROTECTION IAW CPM 51-21-05, 51-21-06 AND ETN GN-51-017.
